Регуляризация решения задачи Коши для гиперболического уравнения

Translated title of the contribution: Regularization of the Solution of a Cauchy Problem for a Hyperbolic Equation

Владимир Гаврилович Романов, Татьяна Владимировна Бугуева, Василий Александрович Дедок

Research output: Contribution to journalArticlepeer-review

Abstract

Given a hyperbolic equation with variable coefficients, we construct a regularizingalgorithm to solve the problem of continuation of the wave field from the boundary of thehalf-plane inside it. We introduce some N-approximatesolutions and establish their convergence to the exact solution. Under consideration is the casewhen the problem data have an error of δ. We find anestimate of the accuracy of the approximate solutions and prove the convergence of theapproximate solutions to the unique solution as δ→0.
Translated title of the contributionRegularization of the Solution of a Cauchy Problem for a Hyperbolic Equation
Original languageRussian
Article number7
Pages (from-to)89-102
Number of pages14
JournalСибирский журнал индустриальной математики
Volume24
Issue number1 (85)
DOIs
Publication statusPublished - Feb 2021

OECD FOS+WOS

  • 1.01 MATHEMATICS

State classification of scientific and technological information

  • 27 MATHEMATICS

Fingerprint

Dive into the research topics of 'Regularization of the Solution of a Cauchy Problem for a Hyperbolic Equation'. Together they form a unique fingerprint.

Cite this